# SDR EE4Y2020020710629

- Difficulty date: February 8, 2020
- Submitted: February 8, 2020
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N637SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27710
- Aircraft time: 66,202 hours, 51,762 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Lt Wing Te Flap
- Component: Flap, Boeing
- Component part number: 65C2632029
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING, OUTBD MID FLAP AT WBL 201 LEADING EDGE SKIN WITH WORN. NOTE: THE OUTBD MID FLAP SKIN WAS REPAIRED AS PER B737-300 SRM AND PER AVIATION PARTNERS INSTRUCTIONS. (REF: JOB: A1H267 ITEM: 5-56).
